Alert archive / North Carolina / Beach Hazards Statements in 2024
Beach Hazards Statement 15, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Jun 18, 2024, 8:08 PM EDT for Brunswick County, North Carolina. It took effect at Jun 19, 2024, 6:00 AM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2024, 8:08 PM EDT (00:08 UTC)
- In effect from
- Jun 19, 2024, 6:00 AM EDT
- Expired
- Jun 20, 2024, 7:58 PM EDT
- In force
- 38 hr
- Issued by
- NWS Wilmington, NC
County Brunswick County, NC
The radar
The Wilmington radar (KLTX), 19 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995 WHUS42 KILM 190008 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 808 PM EDT Tue Jun 18 2024 NCZ110-190815- /O.NEW.KILM.BH.S.0015.240619T1000Z-240620T0000Z/ Coastal Brunswick- 808 PM EDT Tue Jun 18 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... * WHAT...Strong east to west longshore current. * WHERE...Coastal Brunswick County. * WHEN...From 6 AM EDT Wednesday through Wednesday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ054-056-190815- /O.NEW.KILM.RP.S.0010.240619T1000Z-240620T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 808 PM EDT Tue Jun 18 2024 ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... * WHAT...Dangerous rip currents expected. There is also a Strong north to south longshore current and a Moderate Risk of rip currents expected for Horry County beaches north of Myrtle Beach. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Horry and Coastal Georgetown Counties. * WHEN...From 6 AM EDT Wednesday through Wednesday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ LEW
6 follow-up statements
046 WHUS42 KILM 190750 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 350 AM EDT Wed Jun 19 2024 NCZ110-191600- /O.CON.KILM.BH.S.0015.240619T1000Z-240620T0000Z/ Coastal Brunswick- 350 AM EDT Wed Jun 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Strong east to west longshore current. There is also a Moderate Risk of rip currents expected Ocean Isle Beach west. * WHERE...Coastal Brunswick County. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ056-191600- /O.CON.KILM.RP.S.0010.240619T1000Z-240620T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Georgetown- 350 AM EDT Wed Jun 19 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Georgetown County. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ SCZ054-191600- /O.CON.KILM.RP.S.0010.240619T1000Z-240620T0000Z/ Coastal Horry- 350 AM EDT Wed Jun 19 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents expected. High risk of rip currents Myrtle Beach south and a moderate risk north of Myrtle Beach. There is also a strong north to south longshore current north of Myrtle Beach. * WHERE...Coastal Horry County. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ VAO
601 WHUS42 KILM 191518 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1118 AM EDT Wed Jun 19 2024 NCZ110-200000- /O.CON.KILM.BH.S.0015.000000T0000Z-240620T0000Z/ Coastal Brunswick- 1118 AM EDT Wed Jun 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Strong north to south longshore current. There is also a Moderate Risk of rip currents expected west of Ocean Isle Beach. * WHERE...Coastal Brunswick County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ056-200000- /O.CON.KILM.RP.S.0010.000000T0000Z-240620T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Georgetown- 1118 AM EDT Wed Jun 19 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. A moderate longshore current is also expected this afternoon and could become strong at times. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Georgetown County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ SCZ054-200000- /O.CON.KILM.RP.S.0010.000000T0000Z-240620T0000Z/ Coastal Horry- 1118 AM EDT Wed Jun 19 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. High risk of rip currents Myrtle Beach south and a moderate risk north of Myrtle Beach. There is also a strong north to south longshore current north of Myrtle Beach. A moderate longshore current is also expected this afternoon and could become strong at times. * WHERE...Coastal Horry County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ 21
278 WHUS42 KILM 192353 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 753 PM EDT Wed Jun 19 2024 NCZ110-200900- /O.EXT.KILM.BH.S.0015.000000T0000Z-240621T0000Z/ Coastal Brunswick- 753 PM EDT Wed Jun 19 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY EVENING... * WHAT...Strong east to west longshore current. There is also a Moderate Risk of rip currents expected west of Ocean Isle Beach. * WHERE...Coastal Brunswick County. * WHEN...Through Thursday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ056-200900- /O.EXT.KILM.RP.S.0010.000000T0000Z-240621T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Georgetown- 753 PM EDT Wed Jun 19 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents. A moderate longshore current is also expected this afternoon and could become strong at times. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Georgetown County. * WHEN...Through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ SCZ054-200900- /O.EXT.KILM.RP.S.0010.000000T0000Z-240621T0000Z/ Coastal Horry- 753 PM EDT Wed Jun 19 2024 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents. High risk of rip currents Myrtle Beach south and a moderate risk north of Myrtle Beach. There is also a strong north to south longshore current north of Myrtle Beach. A moderate longshore current is expected elsewhere this afternoon and could become strong at times. * WHERE...Coastal Horry County. * WHEN...Through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ LEW
581 WHUS42 KILM 200753 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 353 AM EDT Thu Jun 20 2024 NCZ110-201600- /O.CON.KILM.BH.S.0015.000000T0000Z-240621T0000Z/ Coastal Brunswick- 353 AM EDT Thu Jun 20 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Strong east to west longshore current. There is also a Moderate Risk of rip currents. * WHERE...Coastal Brunswick County. * WHEN...Through this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ054-056-201600- /O.CON.KILM.RP.S.0010.000000T0000Z-240621T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 353 AM EDT Thu Jun 20 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Horry and Coastal Georgetown Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ 19
495 WHUS42 KILM 201535 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1135 AM EDT Thu Jun 20 2024 NCZ110-210000- /O.CON.KILM.BH.S.0015.000000T0000Z-240621T0000Z/ Coastal Brunswick- 1135 AM EDT Thu Jun 20 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Strong east to west longshore current. There is also a Moderate Risk of rip currents. * WHERE...Coastal Brunswick County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into rip currents, piers, jetties, and other hazardous areas. It may sweep swimmers off their feet, making it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution should be used when in or near the water. Check with lifeguards before entering the ocean for possible hazards you may be swept into. && $$ NCZ106-108-SCZ054-056-210000- /O.CON.KILM.RP.S.0010.000000T0000Z-240621T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 1135 AM EDT Thu Jun 20 2024 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Horry and Coastal Georgetown Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
505 WHUS42 KILM 202358 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 758 PM EDT Thu Jun 20 2024 NCZ106-108-SCZ054-056-210800- /O.CAN.KILM.RP.S.0010.000000T0000Z-240621T0000Z/ /O.NEW.KILM.RP.S.0011.240621T1000Z-240622T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 758 PM EDT Thu Jun 20 2024 ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In North Carolina, Coastal Pender and Coastal New Hanover Counties. In South Carolina, Coastal Horry and Coastal Georgetown Counties. * WHEN...From 6 AM EDT Friday through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ NCZ110-210100- /O.CAN.KILM.BH.S.0015.000000T0000Z-240621T0000Z/ Coastal Brunswick- 758 PM EDT Thu Jun 20 2024 ...BEACH HAZARDS STATEMENT IS CANCELLED... The strong east to west longshore current has weakened and will continue to decline as easterly winds weaken this evening. $$ ABW
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 18, 7:28 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 18, 7:28 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 728 PM EDT Tue Jun 18 2024 .SYNOPSIS... Seasonably warm conditions will continue for the next few days as high pressure sits well offshore. A warming trend begins late in the week with afternoon showers and thunderstorms for the weekend. Heat indices may reach the triple digits over the weekend. Onshore flow will bring more humid conditions by the beginning of next week with a better chance of afternoon showers and thunderstorms. && .NEAR TERM /THROUGH WEDNESDAY/... A strong ridge overhead and elongated high pressure offshore continues to bring onshore flow. Inversion aloft will keep the area dry overnight and into Wednesday. Convergence along the coast and easterly moisture advection may bring a stray shower tomorrow afternoon. Overnight lows in the mid and upper 60s, Wednesday's highs in the upper 80s to around 90 inland. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... A ridge over the mid-Atlantic gets nudged southward into the Mid South this period. Meanwhile, offshore surface high pressure well to the northeast drops a bit more towards the mid- Atlantic. Quiet and dry forecast this period with a gentle east- southeast wind. Highs Thursday in the lower 90s inland, mid 80s at the coast. Lows each night in the mid 60s inland, lower 70s at the coast. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Upper ridge gets pushed pushed further south still, aided by a series of shortwaves that exit out of the Rockies and push eastward towards the Ohio River Valley over the weekend. Meanwhile, low pressure makes its way towards the GA/SC coast Friday. Most of the moisture and energy associated with it remains well to the south of the area, and subsidence from the ridge will keep the forecast mostly dry Friday and Saturday. Exceptions are for the southern portions of the Grand Strand area, where some of that moisture may sneak up and bring a stray shower or thunderstorm to the area from offshore. Rain chances increase steadily Sunday through Tuesday, as subsidence from the ridge decreases. Diurnal convection becomes the theme initially, with an approaching cold front bringing better shower and thunderstorm chances by early next week. Perhaps the biggest story in the long term period is the heat. Afternoon heat indices climb up into the triple digits by Saturday, lasting through the end of the period. Inland areas may hit heat indices between 100-105 degrees. With it being the weekend, increased outdoor activity would be expected, so it's important to take frequent breaks, wear loose fitting, light- colored clothing, and drink plenty of water. For more heat safety tips, head over to weather.gov/safety/heat. Be safe out there! && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... VFR through the 00Z TAF period. Easterly flow continues with sfc high pressure locked in place off to the NE. Small chance that the onshore flow brings brief MVFR clouds along the coast, but chances are too low to warrant mention in the TAFs. Gusts up to 20-25 kt Wednesday aftn. Extended Outlook... VFR continues. && .MARINE... Through Wednesday...Elongated high pressure continues to produce persistent onshore flow and easterly swell. Swell has built to 3-4 feet at 7 seconds and will continue to build on Wednesday. SCA conditions may develop on Wednesday as wind waves and swell combine to frequent 6 foot seas. Wednesday Night through Saturday...Small Craft Advisory conditions possible through Thursday evening. Easterly winds at 10-15kts. From there, seas rapidly drop from 3-4ft on Friday to 2-3ft on Saturday. Easterly winds at 10kts become more southeasterly Friday night through Saturday. Easterly swell clocks in at 8-9 seconds. && .TIDES/COASTAL FLOODING... Other - Rip Currents: A building easterly swell will maintain an elevated rip current risk for east and southeast facing beaches in our area through (at least) the end of the week. A high risk of rip currents is forecasted for Pender, New Hanover and Georgetown county beaches Wednesday through Friday, with moderate rip risk for Horry County. The south facing beaches of Brunswick county (east of Ocean Isle) will likely have strong east to west longshore currents these days due to easterly swell and winds versus strong rip currents. && .ILM WATCHES/WARNINGS/ADVISORIES... NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ110. SC...None. MARINE...None. && SYNOPSIS...ILM NEAR TERM...21 SHORT TERM...IGB LONG TERM...IGB AVIATION...MAS MARINE...IGB/21 TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 18, 3:14 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC Issued by National Weather Service Raleigh NC 314 PM EDT Tue Jun 18 2024 NCZ110-191915- Coastal Brunswick- 314 PM EDT Tue Jun 18 2024 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong east to west longshore current likely Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-191915- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 314 PM EDT Tue Jun 18 2024 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. High risk of rip currents Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 191915- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 314 PM EDT Tue Jun 18 2024 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid weather is expected this weekend with afternoon heat indices approaching 105 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-191915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 314 PM EDT Tue Jun 18 2024 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Small Craft Advisory conditions possible late Wednesday through early Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 21
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Rip Current Statement | ILM | New Hanover, Pender | 48 hr |
Nearby
Beach Hazards Statements in North Carolina, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.